Reliability of difference analogues to preserve stability properties of stochastic Volterra integro-differential equations.
Shaikhet, Leonid E.; Roberts, Jason A.
Advances in Difference Equations [electronic only] (2006)
- Volume: 2006, page Article ID 73897, 22 p.-Article ID 73897, 22 p.
- ISSN: 1687-1847
Access Full Article
topHow to cite
topShaikhet, Leonid E., and Roberts, Jason A.. "Reliability of difference analogues to preserve stability properties of stochastic Volterra integro-differential equations.." Advances in Difference Equations [electronic only] 2006 (2006): Article ID 73897, 22 p.-Article ID 73897, 22 p.. <http://eudml.org/doc/53912>.
@article{Shaikhet2006,
author = {Shaikhet, Leonid E., Roberts, Jason A.},
journal = {Advances in Difference Equations [electronic only]},
keywords = {stability; linear stochastic functional differential equation; numerical experiments},
language = {eng},
pages = {Article ID 73897, 22 p.-Article ID 73897, 22 p.},
publisher = {Springer International Publishing},
title = {Reliability of difference analogues to preserve stability properties of stochastic Volterra integro-differential equations.},
url = {http://eudml.org/doc/53912},
volume = {2006},
year = {2006},
}
TY - JOUR
AU - Shaikhet, Leonid E.
AU - Roberts, Jason A.
TI - Reliability of difference analogues to preserve stability properties of stochastic Volterra integro-differential equations.
JO - Advances in Difference Equations [electronic only]
PY - 2006
PB - Springer International Publishing
VL - 2006
SP - Article ID 73897, 22 p.
EP - Article ID 73897, 22 p.
LA - eng
KW - stability; linear stochastic functional differential equation; numerical experiments
UR - http://eudml.org/doc/53912
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.